# SDR UPS98826610

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 2612 · Fire Detection
- Part: Fire Loops
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AT FL 330 OBSERVED THE MASTER WARNING LIGHT ON.  NO OTHER INDICATIONS ABNORMAL.  CHECKED SHORT CIRCUT NR 4 DID NOT TEST IN EITHER POSITION THE WARNING LIGHT CAME ON AGAIN, CHOOSE TO SHUT DOWN NR 4.  UNABLE TO DETERMINE IF FIRE EXISTS.  AFTER SHUT DOWN NR 4 MAN AIR OVER TEMP LIGHT ILLUM, THEN EXTING ABOUT 20 SEC LATER RT MAN TEMP (SEE HARD COPY).  VISUALLY INSP NR 4 ENG PNUE DUCTING FOR COND AND SEC NO DEFECTS.  REMOVED AND REPLACED ALL CORE SECTION FIRE DETECTION LOOPS.  ALSO REMOVED AND REPLACED WIRE HARNESS FROM PYLON TO ENG, RAN ENGINE AT HIGH POWER AND SYSTEM OPS CK'D GOOD.
